Spectral properties of arithmetic functions
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 12, 8 p.
@article{SDPP_1976-1977__18_1_A9_0,
     author = {Kamae, Teturo},
     title = {Spectral properties of arithmetic functions},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {18},
     number = {1},
     year = {1976-1977},
     note = {talk:12},
     zbl = {0371.10044},
     mrnumber = {551338},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1976-1977__18_1_A9_0}
}
Kamae, Teturo. Spectral properties of arithmetic functions. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 12, 8 p. http://www.numdam.org/item/SDPP_1976-1977__18_1_A9_0/

[1] Bésineau (J.). - Indépendance statistique d'ensembles liés à la fonction "somme des chiffres", Acta Arithm., Warszawa, t. 20, 1976, p. 401-416. | MR 304335 | Zbl 0252.10052

[2] Coquet (J.) and Mendès France (M.). - Suites à spectre vide et suites pseudo-aléatoires, Acta Arithm., Warszawa, t. 32, 1976, p. 99-106. | MR 435019 | Zbl 0303.10047

[3] Coquet (J.), Kamae (T.) and Mendès France (M.). - Sur la mesure spectrale decertaines suites arithmétiques (to appear). | Numdam | Zbl 0383.10035

[4] Daboussi (H.) and Mendès France (M.). - Spectrum, almost-periodicity and equidistribution modulo 1 , Studia Scientiarum Mathematicarum Hungarica (to appear). | MR 374066 | Zbl 0321.10043

[5] Kakutani (S.). - Ergodic theory of shift transformations, "Proceedings of the fifth Berkeley symposium on mathematical statistics and probability [1965. Berkeley]", vol. 2, part 2, p. 405-414. - Berkeley, University of California Press, 1967. | MR 227358 | Zbl 0217.38004

[6] Kakutani (S.). - Strictly ergodic symbolic dynamical systems, "Proceedings of the sixth Berkeley symposium on mathematical statistics and probability [1970. Berkeley]", vol. 2, p. 319-326. - Berkeley, University of California Press, 1972. | MR 404583 | Zbl 0262.28014

[7] Kolmogorov (A.N.). - Stationary sequences in Hilbert space [in Russian], Bull. Moskovskogo Univ., Mat., t. 2, 1941, n° 6, 40 p. | Zbl 0063.03291

[8] Mendès France (M.). - Nombres normaux. Applications aux fonctions pseudo-aléatoires, J. Analyse math., Jerusalem, t. 20, 1967, p. 1-56 (Thèse Sc. math., Paris 1967). | MR 220683 | Zbl 0161.05002

[9] Mendès France (M.). - Les suites à spectre vide et la répartition modulo 1 , J. Number Theory, t. 5, 1973, p. 1-15. | MR 319909 | Zbl 0252.10033

[10] Senge (H.G. ) and Straus (E.G.). - PV-numbers and sets of multiplicity, "Proceedings of the Washington State University conference on number theory [1971. Pullman]", p. 55-67. - Pullman, Washington State University Press, 1971. | MR 319911 | Zbl 0251.12001